# SDR DALA2024120211348

- Difficulty date: November 27, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 77,892 hours, 30,109 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Pressure Plate
- Condition: Corroded
- Location: Bs.1716 Rbl.23
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6704 CORROSION AROUND DRAIN HOLE AT EXISTING REPAIR AFT CABIN FLOOR STRUCTURE PRESSURE PLATE APROX' BS.1716 RBL.23. DOT 129-057. CORRECTIVE ACTION: REMOVED EXISTING REPAIR LOCATED AT DECK PLATE BSTA.1716 RBL.23. IAW. B757 SRM .51-40-02-0G, INSTALLATION OF REPAIR PARTS, DOUBLER AND FILLER ACCOMPLIHED IAW B 757 SRM 53-60-51-2R ON N/R 00390. (0681429)
